Green's equivalences of Birget-Rhodes expansions of finite groups
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 353-375
Published online June 1, 2006
Keunbae Choi, Jaeun Lee, and Yongdo Lim
Jeju National University of Education, Yeungnam University, Kyungpook National University
Abstract : In this paper we establish a counting method for the Green classes of the Birget-rhodes expansion of finite groups. As an application of the results, we derive explicit enumeration formulas for the Green classes for finite groups of order $pq$ and a finite cyclic group of order $p^{m}$, where $p$ and $q$ are arbitrary given distinct prime numbers.
Keywords : Birget-Rhodes expansion, Green's equivalence
MSC numbers : 20M18
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd